“Asadollah Aghajani”
Tel: (+98)(21) 2310 ext. 2289
Fax: (+98) (21) 22290648
Email:

IPM Positions |
||
Senior Associate Researcher, School of Mathematics
(2019 - 2023 (from March 21, 2019 till March 20, 2023)) |
||
Past IPM Positions |
||
Resident Researcher, School of Mathematics
(2014 - 2019) (till March 20, 2019 ) |
||
Non IPM Affiliations |
||
Professor of Iran University of Science and Technology | ||
Related Papers |
1. | A. Aghajani (Joint with C. Craig and L. Shiu Hong) A nonlinear elliptic problem involving the gradient on a half space Discrete Contin. Dyn. Syst. 43 (2023), 378-391 [abstract] |
2. | A. Aghajani (Joint with C. Cowan and V. D. Radulescu) Positive supersolutions of fourth-order nonlinear elliptic equations: explicit estimates and Liouville theorems Journal of Differential Equations 298 (2021), 323-345 [abstract] |
3. | A. Aghajani (Joint with C. Cowan) A note on the nonexistence of positive supersolutions to elliptic equations with gradient terms Annali di Matematica Pura ed Applicata 200 (2021), 125-135 [abstract] |
4. | A. Aghajani (Joint with A. Mosleh Tehrani) Bounds for the extremal parameter of nonlinear eigenvalue problems and applications Asymptotic Analysis (Publishied) [abstract] |
5. | A. Aghajani (Joint with C. Cowan) Regularity of the extremal solutions associated to elliptic systems Proc. Edinburgh Math. Soc. (Accepted) [abstract] |
6. | A. Aghajani Regularity of extremal solutions of semilinear elliptic problems with non-convex nonlinearities on general domains Discrete Contin. Dyn. Syst. 37 (2017), 3521-3530 [abstract] |
7. | A. Aghajani (Joint with A. Mosleh Tehrani) Pointwise bounds for positive supersolutions of nonlinear elliptic problems involoving the p-laplacian Electron. J. Differential Equations 2017 (2017), 1-14 [abstract] |
8. | A. Aghajani New a priori estimates for semistable solutions of semilinear elliptic equations Potential Anal. 44 (2016), 729-744 [abstract] |
9. | A. Aghajani Singular set of solutions of semilinear elliptic equations Nonlinear Anal. 127 (2015), 206-214 [abstract] |
10. | A. Aghajani and M. Hesaaraki On the structure of ionizing shock waves in magnetofluiddynamics Internat. J. Math. Math. Sci. 29 (2002), 395-415 [abstract] |
[Back]
|